# SDR SWAA2023011984317

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT FLOOR TO SIDEWALL SUPPORT CORRODED,  BS 500C+2-+6, 500D+2,+14,  LBL 25, WL 156.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REPAIRED BY REPLACEMENT  ON CARD TTG800GT44B.
